# SDR HALA0600390

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 63,749 hours, 11,531 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM RIGHT PACK TEMP EICAS MESSAGE PACK OPERATES IN STANDBY.  REMOVED AND REPLACED RIGHT PACK CONTROLLER PER AMM TASK 21-51-14-004-001, ALL CHECKS NORMAL.
